Discussions that mention janumet

Thyroid Disorders board


i am a diabetic and just recently got my blood sugar under control. It was up over 300 for a while and now is down below 150. i am taking Janumet 50/1000 2X a day and I also take Synthroid 150 mcg. I am having extreme numbness in my hands and feet. My hand almost feels like someone else's hand when its on my face. Also I am having vision problems. my endocrinologist has been slowly increasing my synthroid dosage and I go back in Feb. to be rechecked to see if this new dosage is getting my level down. I am very concerned about this numbness. could it be a result of being overmedicated with synthroid or is it simply from my sugar levels being high for several months?
Hello Dearmano

I am also on Janumet but for Insulin resistance.........I am on same dose as you for 2 months now........I am also on Armour for hypopthyroid and thyroid nodules.......I have had some toe numbness since taking Janumet.......I am not diabetic but noticed my toes feeling funny when I moved up from 1 of the 50-500 twice a day to 2 of them twice a day.........it seem better now........the numbness is gone.........but it drove me crazy for about 2 weeks..........

Hope all goes well.........I am usually on the thyroid board..........Oleander